Paper Title:
A New Numerical Scheme for Linear Scalar Conservation Laws
  Abstract

In this paper, we develop a numerical scheme with the fifth-order polynomial reconstruction satisfying two conservation laws for the linear advection equation. The scheme is the Godunov type, and has two numerical entities, numerical solution and numerical entropy. Numerical experiments show that the scheme is more robust in long-time behaviors than that of [8].

  Info
Periodical
Chapter
Chapter 1: Numbers, Intelligence
Edited by
Quanjie Gao
Pages
65-70
DOI
10.4028/www.scientific.net/AMM.127.65
Citation
R. S. Chen, A. P. Liu, S. M. He, X. L. Hu, "A New Numerical Scheme for Linear Scalar Conservation Laws", Applied Mechanics and Materials, Vol. 127, pp. 65-70, 2012
Online since
October 2011
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Marek Danielewski
Chapter 1: Diffusion Fundamentals
Abstract:A general, consistent with linear irreversible thermodynamics, theory of stress and elastic deformation during interdiffusion is shown....
43
Authors: Somsiri Payakkarak, Dusadee Sukawat
Chapter 5: Advanced Technologies in Agriculture, Environmental Engineering and Waste Treatment and Recycling
Abstract:Data assimilation is used in numerical weather prediction to improve weather forecasts by incorporating observation data into the model...
287
Authors: Shelley Lorimer, Ryan Boehnke, Brigida Meza
Abstract:The mechanisms of mass transfer in thermal solvent enhanced oil recovery processes and the influence of grid size in the numerical simulation...
77